# SDR 97ZZZX214

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 987190
- Condition: Inoperative
- Location: Cabin
- Component: Amphenol, 487191
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EACH TRACK LIGHT INOPERATIVE, ROW 18.  CORRECTIVE ACTION:  REMOVED AND REPLACED LIGHT SOCKET.
